# SDR ABXA201006300095

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 75,940 hours, 35,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498207
- Condition: Corroded
- Location: Fuselage
- Part time: 75,940 hours, 35,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34L STA 434-466 REMOVED DUE TO CORROSION.  REPLACED STRINGER WITH P/N BAC1498-207 IAW B767 SRM 51-40-02.  REPAIRED IAW B767 SRM 53-00-03 FIG 201 REPAIR 2.
